MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH

Medline Industries, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH
Catalog Number DYNCPTP14T
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50846995
Report Number1417592-2026-47043
Device Sequence Number10026291
Product Code OFR
UDI-Device Identifier10888277703476
UDI-Public10888277703476
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNCPTP14T
Device Lot Number06925050011
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown